| Model Number |
D284VRC |
| Medical Device Problem Codes |
Failure to Charge (1085); Electrical /Electronic Property Problem (1198); Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) had reached recommended replacement time (rrt) 16 months prior.The icd was now at end of service (eos) and alerts were triggered for charge circuit timeout (cct) and for long charge time of 30 seconds. the device remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the device had reached rrt about three years and seven months plus prior and that it was 16 months when the device had triggered eos.The device had also exhibited charge circuit inactive.